# SDR MZZA99237

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A FROZEN ROLLER WAS FOUND ON RIGHT MLG MANUAL EXTENSION CRANK.  THE FROZEN ROLLER WAS REMOVED AND REPLACED WITH A NEW ONE AND OPERATIONAL CHECK FOUND SATISFACTORY PER B727 MM CHAPTER 32-32-0.  (M)
